Über die Anzahl der Primfaktoren von {Mathematical expression}

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageGerman
Pages (from-to)53-56
Number of pages4
JournalArchiv der Mathematik
Volume24
Issue number1
DOIs
Publication statusPublished - Dec 1973

Fingerprint

Die

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Über die Anzahl der Primfaktoren von {Mathematical expression}. / Erdős, P.

In: Archiv der Mathematik, Vol. 24, No. 1, 12.1973, p. 53-56.

Research output: Contribution to journalArticle

@article{ca68974db3b34215a62354e2186e97b1,
title = "{\"U}ber die Anzahl der Primfaktoren von {Mathematical expression}",
author = "P. Erdős",
year = "1973",
month = "12",
doi = "10.1007/BF01228172",
language = "German",
volume = "24",
pages = "53--56",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - Über die Anzahl der Primfaktoren von {Mathematical expression}

AU - Erdős, P.

PY - 1973/12

Y1 - 1973/12

UR - http://www.scopus.com/inward/record.url?scp=34250440805&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250440805&partnerID=8YFLogxK

U2 - 10.1007/BF01228172

DO - 10.1007/BF01228172

M3 - Article

AN - SCOPUS:34250440805

VL - 24

SP - 53

EP - 56

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 1

ER -